| Catalog Number |
82008 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-1000 ins,pkd got hot during use and was not working.No injury occurred.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Returned qty.1 insert, 82008, 23031-00089716, 29, bul.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 11/30/2024 result: 3.09.¿ meets spec ¿ does not meet spec ¿ n/a.Tip condition: - ¿ meets spec ¿ does not meet spec ¿ n/a.Stack condition ¿ meets spec ¿ does not meet spec ¿ n/a.Tested on: g136 gage id# 9626-2 due date: 03/31/2024 set pressure: 35 psi.Water flow: output rate: 35 psi - ¿ meets spec ¿ does not meet spec ¿ n/a.Spray pattern: - ¿ meets spec ¿does not meet spec ¿ n/a.Water leak: ¿ hp sealing ring ¿ proximal ring ¿ distal ring ¿ seam leak ¿ n/a.Vibration: - ¿ meets spec ¿ does not meet spec ¿ n/a.Grip condition: ¿ meets spec ¿ does not meet spec ¿ n/a.Other visual observation: insert is good, no fault found.Also insert was tested on a digital thermometer i.D.#6116a due date: 09/30/2024.The temperature was 83.0° f, no fault found.The specification states are not to exceed 118.4°f.(per (b)(4)).